MathSciNet Relay Station
MathSciNet bibliographic data
MR2134224 17B05 (17B20)
Tauvel, Patrice; Yu, Rupert W. T. Sur l'indice de certaines algèbres de Lie. (French) [On the index of certain Lie algebras] Ann. Inst. Fourier (Grenoble) 54 (2004), no. 6, 1793–1810 (2005).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement